# SDR NWAA072266731

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N631NW
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 85,687 hours, 12,857 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF NR 1 HYDRAULIC QUANTITY WENT TO ZERO.  FLIGHT CONTINUED ON TO ANC AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED ENGINE DRIVEN PUMP (EDP) AND AIR DRIVEN PUMP FLEX HOSE.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
